MathSciNet Relay Station
MathSciNet bibliographic data
MR2249802 14F05 (17B37)
Bezrukavnikov, Roman Cohomology of tilting modules over quantum groups and $t$-structures on derived categories of coherent sheaves. Invent. Math. 166 (2006), no. 2, 327–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement